Paratusin Tablets, Prafa

The drug brand named Paratusin Tablets contains generic salt-Acetaminophen and is manufactured by Prafa.
Paratusin Tablets is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol, combinations excluding psycholeptics.

Generic Salts


Acetaminophen
Chlorpheniramine Maleate
Guaifenesin
Noscapine
Phenylpropanolamine Hydrochloride

Available types of drugs

Tablets; Oral; Acetaminophen 500 mg; Chlorpheniramine Maleate 2 mg; Guaifenesin 50 mg; Noscapine 10 mg; Phenylpropanolamine Hydrochloride 15 mg

Medical categories

Human Drug
Cough and cold preparations

Usage-Diseases

N02BE51-Paracetamol, combinations excluding psycholeptics
Manufacturers

Prafa

More Drugs

  • Para, Time SR, Pharma

    The drug brand named Para-Time SR contains generic salt-Papaverine Hydrochloride and is manufactured by Unidentified Pharmaceutical Company.
    Para-Time SR is mainly associated with symptoms and indications-The International Classification of Dis...

  • Paratonico, Multilab Farmaceuticos

    The drug brand named Paratonico contains generic salt-Aloe and is manufactured by Multilab Farmaceuticos.
    Paratonico is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- ATC.

    Generic...

  • Paratral, Austral Laboratorios

    The drug brand named Paratral contains generic salt-Acetaminophen and is manufactured by Austral Laboratorios.
    Paratral is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol....

  • Para, Tulle, Cotton Craft

    The drug brand named Para-Tulle contains generic salt-Chlorhexidine Acetate and is manufactured by Cotton Craft.
    Para-Tulle is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A01AB03-Chlorhex...

  • Paratusin Syrup, Prafa

    The drug brand named Paratusin Syrup contains generic salt-Acetaminophen and is manufactured by Prafa.
    Paratusin Syrup is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol,...

  • Paraverm, Kley Hertz

    The drug brand named Paraverm contains generic salt-Mebendazole and is manufactured by Kley Hertz.
    Paraverm is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- P02CA01-Mebendazole.

    G...

  • Paraxin Ear, Roche

    The drug brand named Paraxin Ear contains generic salt-Benzocaine and is manufactured by Roche.
    Paraxin Ear is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- D04AB54-Benzocaine, combinations...

  • Paraxin, Roche

    The drug brand named Paraxin contains generic salt-Chloramphenicol and is manufactured by Roche.
    Paraxin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- J01BA01-Chloramphenicol.

    ...

  • Parazid, Psyco Remedies

    The drug brand named Parazid contains generic salt-Pyrazinamide and is manufactured by Psyco Remedies.
    Parazid is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- J04AK01-Pyrazinamide.
    <...

  • Parazobid, Abbott

    The drug brand named Parazobid contains generic salt-Acetaminophen and is manufactured by Abbott.
    Parazobid is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- M01AB05-Diclofenac.

    Ge...

  • Parazox, D, Chemo Drugs

    The drug brand named Parazox-D contains generic salt-Acetaminophen and is manufactured by Chemo Drugs.
    Parazox-D is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- M03BB53-Chlorzoxazone, comb...

  • Parcef, East West Pharma

    The drug brand named Parcef contains generic salt-Ceftriaxone Sodium and is manufactured by East West Pharma.
    Parcef is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- J01DD04-Ceftriaxone.

  • Parcemol, Synco

    The drug brand named Parcemol contains generic salt-Acetaminophen and is manufactured by Synco.
    Parcemol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

    Gene...

  • Parche Leon Arnica, Beiersdorf

    The drug brand named Parche Leon Arnica contains generic salt-Arnica Extract and is manufactured by Beiersdorf.
    Parche Leon Arnica is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- ATC.

  • Parche Negro Belladona, Quimica y Farmacia

    The drug brand named Parche Negro Belladona contains generic salt-Belladonna and is manufactured by Quimica y Farmacia.
    Parche Negro Belladona is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)...